• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

side effect

andycoop1983

andycoop1983

Member
Joined
Aug 10, 2008
Messages
6
Location
rochdale
hi just wondering if anyone get a side effect i have its where your jaw keeps shaking badly and its really annoying

Andy :)
 
intelgal

intelgal

Well-known member
Founding Member
Joined
Mar 17, 2008
Messages
1,413
Location
Yorkshire
Not a symptom I ve got or heard of but sounds horrible.... Can you mention it to your Dr or Cpn??
 
andycoop1983

andycoop1983

Member
Joined
Aug 10, 2008
Messages
6
Location
rochdale
i think its these new pills im on ...
its really bad and ive bit my tounge and the inside of my mouth doing it .. ill have to go to the docs if it dont stop soon ..:unsure:
 
KP1

KP1

Well-known member
Founding Member
Joined
Apr 4, 2008
Messages
1,500
Hi Andy
As its quite a stong possible side effect I would call the GP or psy and ask for advice over the phone on what to do.
KP
 
Top